The Inertial Motion of a <i>Roller Racer</i>

    2017, Volume 22, Number 3, pp.  239-247

    Author(s): Bizyaev I. A.

    This paper addresses the problem of the inertial motion of a roller racer, which reduces to investigating a dynamical system on a (two-dimensional) torus and to classifying singular points on it. It is shown that the motion of the roller racer in absolute space is asymptotic. A restriction on the system parameters in which this motion is bounded (compact) is presented.
    Keywords: roller racer, invariant measure, nonholonomic mechanics, scattering map
    Citation: Bizyaev I. A., The Inertial Motion of a Roller Racer, Regular and Chaotic Dynamics, 2017, Volume 22, Number 3, pp. 239-247

    Access to the full text on the Springer website